# SDR CA030214009

- Difficulty date: February 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 44,040 hours
- Engine: Ge CF680C2A5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS1351N412
- Condition: Loose
- Location: Brake Accum
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE A-01 CHECK, RT MAIN LANDING GEAR, EMERGENCY BRAKE MANIFOLD WAS SUSPECTED TO BE LEAKING. INSPECTION FOUND THE ALTERNATE BRAKE RETURN ACCUMULATOR LOOSE ON THE MANIFOLD, DUE TO THE FACT THAT THE BOLTS INSTALLED TO SECURE THE ACCUMULATOR WERE NOT WIRE LOCKED. T
